# SDR RJEF20131126010

- Difficulty date: November 25, 2013
- Submitted: November 28, 2013
- Operation: Air carrier
- Aircraft: N983TA
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000265
- Aircraft time: 11,873 hours, 7,703 cycles
- Engine: Ge CF3410E6
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blades
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

AFTER ARRIVAL, FOUND DAMAGE ON FAN BLADES DUE FOD ON NR 2 ENGINE.   PERFORMED INSPECTION IAW AMM 05-50-02-200-801-A.   BLADES REPLACED IAW MM 72-21-05/400.
